<< Previous Topic | Next Topic >>Return to Index  

Day 3 of Lupron, and evil as all get out++

May 31 2011 at 8:39 PM
ALM  (no login)

 
and I have splotchiness on my face. I will wait and see if it goes away by tomorrow (then it was a new cream, not the lupron). My irritability and impatience is out of control. I can BARELY keep a lid on it at work already. How in the world am I going to survive the next 2+ weeks? Calm blue oceans.....

 
 Respond to this message   
AuthorReply
LadyMagoo
(no login)

If it is any consolation...

May 31 2011, 9:15 PM 

My Lupron experience was awful - for me, as well as for everyone around me. However, the side effects subsided after about a week/week and half. I don't notice them anymore. Maybe they are gone. Maybe they are not, and everyone is just staying away from me! wink.gif

Good luck!

 
 Respond to this message   
lenebene
(Login lenebene)

so sorry, I hope you feel better soon!!!!

May 31 2011, 9:23 PM 

I wasn't too bad but I had horrible migraines from it. I don't miss that medicine.

 
 Respond to this message   
Anonymous
(no login)

The minute you are allowed to start estrogen you will probably feel better

May 31 2011, 9:31 PM 

Lupron is like instant temporary menopause with very low E2 levels. The estrogen you will start to take to build a lining will help a lot of the side effects. Count the days happy.gif

 
 Respond to this message   
ALM
(no login)

Thanks Yall!

June 1 2011, 9:56 PM 

Thanks Ladies. I am looking forward to Friday. My last day of 20 Lupron along with BCP is tomorrow. I then stop the BCP and do lupron at 10 for 5 days. I'm assuming AF will come on. And then we'll rebuild the lining with all of the estrace, etc.. I appreciate the feedback!

 
 Respond to this message   
 
  << Previous Topic | Next Topic >>Return to Index  
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement